# SDR 07FDEA03058

- Difficulty date: August 21, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 38,025 hours, 17,684 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 3905300101
- Part serial: 1042
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 8,053 hours, 5,084 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, NR 5 SPOILER FAULTED W/ RT WING NR 5 SPOILER INDICATING UP.  RAN QRH PROCEDURE NO RELIEF.  RTB IND.  REMOVED AND REPLACED NR 1 AND 2 EFCU'S IAW A310-200 MM 27-61-34-4.  OPS CK GOOD PERFORMED GROUND SPOLIER, OPS TEST IAW  27-61-00-5 SUPPLIED FROM AIRBUS WEB SITE.  VISUAL INSPECTION OF NR 1 AND 5 RT SPOILERS SHOW NO DEFECTS.
